Alert archive / Wisconsin / Small Craft Advisories in 2022

Small Craft Advisory 39, NWS Green Bay, WI

April 29, 2022

NWS Green Bay, WI issued this small craft advisory at Apr 29, 2022, 3:54 AM CDT. It took effect at Apr 30, 2022, 1:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2022, 3:54 AM CDT (08:54 UTC)
In effect from
Apr 30, 2022, 1:00 AM CDT
Expired
May 1, 2022, 1:00 PM CDT
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

613 
WHUS73 KGRB 290854
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
354 AM CDT Fri Apr 29 2022

LMZ542-543-011200-
/O.NEW.KGRB.SC.Y.0039.220430T0600Z-220501T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
354 AM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 AM CDT
SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 1 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Will monitor to see if this headline needs
  to be extended into Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-011200-
/O.NEW.KGRB.SC.Y.0039.220430T1200Z-220501T1200Z/
Rock Island Passage to Sturgeon Bay WI-
354 AM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT
SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 7 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Will monitor to see if this headline needs
  to be extended into Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kotenberg
11 follow-up statements
088 
WHUS73 KGRB 291517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1017 AM CDT Fri Apr 29 2022

LMZ542-543-292330-
/O.CON.KGRB.SC.Y.0039.220430T0600Z-220501T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1017 AM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
7 AM CDT SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 1 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-292330-
/O.CON.KGRB.SC.Y.0039.220430T1200Z-220501T1200Z/
Rock Island Passage to Sturgeon Bay WI-
1017 AM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM CDT SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 7 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
499 
WHUS73 KGRB 291954
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
254 PM CDT Fri Apr 29 2022

LMZ521-522-300400-
/O.EXB.KGRB.SC.Y.0039.220430T1000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
254 PM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 7 AM CDT
SUNDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and
  waves 2 to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 5 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-300400-
/O.EXT.KGRB.SC.Y.0039.220430T0600Z-220501T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
254 PM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM SATURDAY TO 1 PM
CDT SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 1 AM Saturday to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-300400-
/O.EXT.KGRB.SC.Y.0039.220430T1000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
254 PM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM SATURDAY TO 1 PM
CDT SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 5 AM Saturday to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
311 
WHUS73 KGRB 300212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
912 PM CDT Fri Apr 29 2022

LMZ542-543-301000-
/O.CON.KGRB.SC.Y.0039.220430T0600Z-220501T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
912 PM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
1 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 1 AM Saturday to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-301000-
/O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
912 PM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
7 AM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 5 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 5 AM Saturday to 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-301000-
/O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
912 PM CDT Fri Apr 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
1 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 5 AM Saturday to 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
865 
WHUS73 KGRB 300907
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
407 AM CDT Sat Apr 30 2022

LMZ542-543-011200-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
407 AM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-011200-
/O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
407 AM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-011200-
/O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
407 AM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 35 kt and 
  waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
300 
WHUS73 KGRB 301516
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1016 AM CDT Sat Apr 30 2022

LMZ521-522-302330-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1016 AM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and waves 
  1 to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-302330-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1016 AM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with a few gusts up to 35 kt
  and waves increasing to 6 to 10 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
958 
WHUS73 KGRB 301942
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
242 PM CDT Sat Apr 30 2022

LMZ521-522-010400-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
242 PM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt. Waves 2 
  to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-010400-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
242 PM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with a few gusts up to 35 kt.
  Waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
537 
WHUS73 KGRB 010207
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
907 PM CDT Sat Apr 30 2022

LMZ521-522-011000-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
907 PM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt. Waves 2 
  to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-011000-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
907 PM CDT Sat Apr 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY...

* WHAT...Southeast winds 15 to 25 kt with a few gusts up to 35 
  kt. Waves 5 to 8 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 1 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AK
101 
WHUS73 KGRB 010935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
435 AM CDT Sun May 1 2022

LMZ521-522-011200-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
435 AM CDT Sun May 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt and
  waves 2 to 4 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-011745-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
435 AM CDT Sun May 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 10 to 15 kt with gusts up to 20 kt and 
  waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hykin
564 
WHUS73 KGRB 011150
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
650 AM CDT Sun May 1 2022

LMZ521-522-011300-
/O.EXP.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
650 AM CDT Sun May 1 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

Winds and waves have fallen below Small Craft Advisory criteria,
therefore will allow the advisory to expire at 7 AM.

$$

LMZ541>543-011800-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
650 AM CDT Sun May 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 10 to 15 kt with gusts up to 20 kt and 
  waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hykin
457 
WHUS73 KGRB 011527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1027 AM CDT Sun May 1 2022

LMZ541>543-011800-
/O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1027 AM CDT Sun May 1 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...South winds 10 to 15 kt with gusts up to 20 kt and 
  waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
871 
WHUS73 KGRB 011758
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1258 PM CDT Sun May 1 2022

LMZ541>543-011900-
/O.EXP.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1258 PM CDT Sun May 1 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

Winds have settled into the 10 to 20 knot range along the
lakeshore. Waves 2 to 4 foot are expected through this evening, 
and small craft are urged to exercise caution.

$$

mpc

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:48 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 29, 3:48 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
348 AM CDT Fri Apr 29 2022

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 347 AM CDT Fri Apr 29 2022

Key Message:

-Thunderstorm potential for Saturday PM

-----------------------------------------------------------------

General Discussion:

Confidence has increased for fairly widespread showers beginning in
central WI Saturday morning before sunrise. These showers will move
northeast, overspreading the rest of our area by noon Saturday. With
daytime heating, there is a widespread chance of thunder mainly
south of Highway 29. These storm chances will continue until around
midnight or so Sunday morning, with rainfall intensity generally
weakening into the overnight period.

At this time, the greatest threat for any severe weather is in
Illinois, with the chances for severe weather decreasing the further
north one goes. The SPC currently has central WI in a 'Marginal'
risk for severe weather... would not be surprised to see that risk
dropped further south in the next update. Any severe weather would
likely occur Saturday PM. Overall, probability is increasing that
much of our forecast area could see around 0.5 to 1 inch of rain
from Saturday PM into Sunday... with the highest totals occurring
to the south.

Scientific discussion:

08z Fri GOES-R imagery and 500mb analysis picking up on an upper
wave readying itself to eject off the Rockies. There is fairly
good agreement with the solution of this wave showing itself as a
500mb low located near the IA/NE border by 12z Sat. by Saturday
afternoon, the sfc reflection low should be over northern Iowa.
the low-level kinematics of this system is the big kicker, as
solid 850mb moisture transport makes it all the way from the
Panhandle region to Lake Superior thanks to a 50kt LLJ. PWATs will
go from around 0.2 inches yesterday morning, to around 1.2 inches
by late Saturday morning. Overall, a 0-6km mixing ratio of 4 g/kg
and warm layer cloud depths not reaching even 3.5km indicate that
even though the low-level kinematics are impressive, the moisture
profile isn't there to support prolonged/widespread heavy
precipitation rates. Therefore, this will be more of light/steady
rainfall-type event where the 0.5 to 1 inch of total rain likely
occurs over many hours, as opposed to a brief downpour.

Severe weather-wise, per expectations, the NAM members are the most
aggressive, almost to the point of being an outlier, with bringing
upwards of 400 to 1000 J/kg of mucape into central WI. Low-level
lapse rates should near 7 C/km in central WI, but mid-level lapse
rates are around 6 C/km or less. So at this snapshot in time,
perhaps some pea size hail and gusts to 40mph or so are possible in
central WI. Again, confidence on that is not great, and would not be
surprised to see the 'Marginal Risk' area dropped further south.
Will continue to monitor.

.LONG TERM...Saturday Night Through Thursday
Issued at 347 AM CDT Fri Apr 29 2022

There are three systems of interest throughout this forecast period.
The first is in reference to the continuation of precipitation
Saturday night into Sunday, the second from late Monday night into
Tuesday, and the third sometime towards the end of next work week.
Temperatures are expected to remain below normal throughout this
forecast period as well.

Saturday night through Sunday night...A vertically stacked low
pressure system will track east/northeast from southern MN to Upper
MI throughout this time period, and weaken with time. The system's
occluded front will lift across the forecast area during this time
as well. However, moisture profiles appear to become less saturated
heading into Saturday night due to some dry slotting, which will
result in scattered rain showers. A few thunderstorms will remain
possible into Saturday evening, before mid-level lapse rates and
instability quickly decrease throughout the remainder of the night.
Light rain showers are expected to continue across the forecast area
on Sunday as moisture profiles remain saturated due to wrap around
moisture associated with the low. The light showers may linger
across the far north into Sunday night until the system lifts
further northeast out of the area.

Monday through Tuesday night...Conditions for Monday will be dry
under mostly cloudy skies as weak surface ridging slides across the
region ahead of the next system. The next system has a slightly more
southern track than the previous system with the surface low
tracking somewhere across northern IL on Tuesday, but it does have a
higher moisture content with PWATs closer to 1-1.25 inches. This
will allow for rain to spread across the forecast area late Monday
night into Tuesday. Since the surface low will be south of the
forecast area, the better instability and thunderstorm chances will
also be south of the forecast area. The rain may linger into Tuesday
evening as the system exits to the east.

Rest of the extended...High pressure with weak upper-level ridging
will slide into the region for Wednesday, resulting in dry
conditions under partly cloudy skies. Models continue to struggle
with the next system due to the events with the preceding systems.
Due to the large spread in the models, did not have high enough
confidence to pick one solution, and therefore, kept the blend of
models chance PoPs throughout the remainder of the extended.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1054 PM CDT Thu Apr 28 2022

VFR conditions will continue through the night. Scattered showers
and MVFR ceilings are possible Friday morning. VFR conditions
should return Friday afternoon and evening.

A low pressure system moving across the Dakotas to the Minnesota
Arrowhead will bring periods of showers and IFR conditions
Saturday and part of Sunday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kotenberg
LONG TERM......Hykin
AVIATION.......RDM
Hazardous weather outlook, Apr 29, 3:29 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
329 AM CDT Fri Apr 29 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
329 AM CDT Fri Apr 29 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Rainfall expected this weekend will keep several rivers above
bankfull.

There is a chance of thunderstorms Saturday afternoon into
Saturday night, mainly across parts of central and east-central
Wisconsin. A few storms may become strong enough to produce
damaging winds and hail, mainly in central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-300830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
329 AM CDT Fri Apr 29 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Increasing southeast winds and building waves late tonight will
result in conditions hazardous to small craft, mainly on Lake
Michigan.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gusty southeast winds and high waves will result in conditions
hazardous to small craft Saturday through Sunday morning.

Kotenberg/Hykin

Nearby

Small Craft Advisories in Wisconsin, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.